# SDR MWEA010239

- Difficulty date: March 6, 2001
- Submitted: March 6, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5910143
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF NR 3 SEAT TRACK, ALSO AROUND FASTENER HOLES ON BOTTOM OF SEAT TRACK SEEN WITH MIRROR TAGGED FROM STATION 200 TO 237.  REMOVED SEAT TRACK SECTION, FABRICATED AND INSTALLED REPAIR PARTS AND SEAT TRACK.
